Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Getting worse.
DeMartha posted:
I just found this site and this is my first post. I am getting worse by the day it seems. Lost my husband 3 years ago after a horrible and very rare cancer which caused quadraplegia and every other problem you can imagine, and I cared for him at home. Then I developed some health issues and spent about a year sitting in a damn chair. I am far from "cured" but better, and find that most days I can't get out of the chair again even though I am physically able. I know I have not dealt with my grief and sadness but I also know that's here to stay. Not being able to force myself to get out of my chair and do the things I need to do is depressing me even more! It's a vicious circle that I just can't break right now. I can function when I have my grandchildren and love them immensely and love having them but it completely exhausts me and as soon as they leave, I'm back in the chair. When I am alone, I just can't do anything! Has anyone been like this and what did you do to "help" yourself get through and past this crippling lack of function? Thank you.
itmatsb responded:
I sounds like you are severely depressed. Don't be down on ourself about it. It means there is a chemical imbalance in your system which can be helped by medication. See your doctor as soon as possible and ask for help. Grief of course is there. But 3 years later to still be sitting in your chair is a sign that it has gone beyond just grief. Depression can physically sap every bit of energy and motivation that you have. Please get the help that you need. Wish you the best.
Ajaradom responded:
Dear DeMartha,

What a wonderful thing you did for your husband --- to care for him, love him, to be able to be with him when he left this earth Truly, you kept your wedding vows!

Now, my dear, it is time for you to take care of yourself --- to love yourself --- you deserve the best

I just found your post today (Feb. 26th) -- you posted a week ago. Have you seen a psychiatrist?

Let me know how you're doing --- stay strong

Peace my friend,


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.